# SDR DL72S980509

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE AFT RIB WAS FOUND CRACKED AT AFT SPAR I/B END OF FLAP.  THE RIB WAS REPAIRED PER 727 MM 57-52-0 FIG 808 BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER.
